# SDR UALA2010112304333

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,951 hours, 12,266 cycles
- Engine: Pwa PW4060
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 15405009
- Part serial: 82
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 YAW DAMPER DISPLAYED ON EICAS AND YAW DAMP INOP LIGHT ILLUMINATED RIGHT AFTER TAKEOFF.  TESTED RIGHT YAW DAMPER.  TEST FAILED FAULTING THE RIGHT YAW DAMP ACTUATOR.  LEFT YAW DAMPER OPS NORMAL PER MM, FAILED RT YAW DAMPER ACTUATOR.  REPLACED RT YAW DAMPER SERVO PER MM.  OPS CHECKED NORMAL.
